A 58-year-old female asked:
Rcently prescribed lumigan 0.1% iop concern about burning in eyes called the doc and doc does not take calls. what to do? next appt in a week?
1 doctor answer • 1 doctor weighed in
Dr. Richard Carlinanswered
Ophthalmology 52 years experience
Burning is normal.: Many people experience burning and redness when starting Lumigan. Often it will get better the longer you use it. If not, your doctor may want to switch to another drop.
Created for people with ongoing healthcare needs but benefits everyone.
3.4k viewsAnswered >2 years ago
Last updated Dec 25, 2014
People also asked
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $44!
50% off with $19/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.